# SDR AU010153

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 120056
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN SURROUNDING THE COPILOTS WINDOW FRAME CRACKED.
